PL EN


Preferencje help
Widoczny [Schowaj] Abstrakt
Liczba wyników
2000 | 73 | 3 | 257-267
Tytuł artykułu

Multiplicity and the Łojasiewicz exponent

Autorzy
Treść / Zawartość
Warianty tytułu
Języki publikacji
EN
Abstrakty
EN
We give a formula for the multiplicity of a holomorphic mapping $f: ℂ^{n} ⊃ Ω → ℂ^{m}$, m > n, at an isolated zero, in terms of the degree of an analytic set at a point and the degree of a branched covering. We show that calculations of this multiplicity can be reduced to the case when m = n. We obtain an analogous result for the local Łojasiewicz exponent.
Rocznik
Tom
73
Numer
3
Strony
257-267
Opis fizyczny
Daty
wydano
2000
otrzymano
1999-04-30
poprawiono
2000-01-30
Twórcy
autor
  • Faculty of Mathematics, University of Łódź, S. Banacha 22, 90-238 Łódź, Poland
Bibliografia
  • [ATW] R. Achilles, P. Tworzewski and T. Winiarski, On improper isolated intersection in complex analytic geometry, Ann. Polon. Math. 51 (1990), 21-36.
  • [C] J. Chądzyński, On the order of isolated zero of a holomorphic mapping, Bull. Polish Acad. Sci. Math. 31 (1983), 121-128.
  • [CL] S. H. Chang and Y. C. Lu, On C⁰-sufficiency of complex jets, Canad. J. Math. 25 (1973), 874-880.
  • [D'A] J. D'Angelo, Real hypersurfaces, orders of contact and applications, Ann. of Math. (2) 115 (1982), 615-637.
  • [D] R. N. Draper, Intersection theory in analytic geometry, Math. Ann. 180 (1969), 175-204.
  • [KL] T. C. Kuo and Y. C. Lu, On analytic function germs of two complex variables, Topology 16 (1977), 299-310.
  • [LJT] M. Lejeune-Jalabert et B. Teissier, Clôture intégrale des idéaux et equisingularité, Centre de Mathématiques, École Polytechnique, 1974.
  • [Ł₁] S. Łojasiewicz, Ensembles semi-analytiques, I.H.E.S., Bures-sur-Yvette, 1965.
  • [Ł₂] S. Łojasiewicz, Introduction to Complex Analytic Geometry, Birkhäuser, Basel, 1991.
  • [M] D. Mumford, Algebraic Geometry I. Complex Projective Varieties, Springer, Berlin, 1976.
  • [P₁] A. Płoski, Sur l'exposant d'une application analytique I, Bull. Polish Acad. Sci. Math. 32 (1984), 669-673.
  • [P₂] A. Płoski, Sur l'exposant d'une application analytique II, ibid. 33 (1985), 123-127.
  • [P₃] A. Płoski, Multiplicity and the Łojasiewicz exponent, in: Banach Center Publ. 20, PWN, 1988, 353-364.
  • [SV] J. Stückrad and W. Vogel, An algebraic approach to the intersection theory, in: The Curves Seminar at Queen's, Vol. II, Queen's Papers Pure Appl. Math. 61, Kingston, Ont., 1982, 1-32.
  • [Te] B. Teissier, Variétés polaires. I. Invariants polaires des singularités d'hypersurfaces, Invent. Math. 40 (1977), 267-292.
  • [Tw] P. Tworzewski, Intersection theory in complex analytic geometry, Ann. Polon. Math. 62 (1995), 177-191.
  • [TW] P. Tworzewski and T. Winiarski, Cycles of zeros of holomorphic mappings, Bull. Polish Acad. Sci. Math. 37 (1989), 95-101.
  • [V] W. Vogel, Lectures on Results on Bézout's Theorem, notes by D. P. Patil, Lecture Notes, Tata Inst. Fund. Res. Bombay, Springer, 1984.
  • [W] H. Whitney, Tangents to an analytic variety, Ann. of Math. 81 (1965), 496-549.
Typ dokumentu
Bibliografia
Identyfikatory
Identyfikator YADDA
bwmeta1.element.bwnjournal-article-apmv73z3p257bwm
JavaScript jest wyłączony w Twojej przeglądarce internetowej. Włącz go, a następnie odśwież stronę, aby móc w pełni z niej korzystać.